454 BIBLIOGRAPHY
[498] Wells, R. O., Jr. Differential analysis on complex manifolds. Second edition. Grad-
uate Texts in Mathematics, 65. Springer-Verlag, New York-Berlin, 1980.
Who, The. Who's Next (1971).
Widder, David V. The heat equation. Pure and Applied Mathematics, Vol. 67, Aca-
demic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975.
Wilking, Burkhard. A duality theorem for Riemannian foliations in nonnegative
sectional curvature. arXiv:math.DG/0606190.
Wolf, Joseph A. Spaces of constant curvature. Fifth edition. Publish or Perish, Inc.,
Houston, TX, 1984.
Wu, Lang-Fang. The Ricci flow on 2-orbifolds with positive curvature. J. Differential
Geom. 33 (1991), no. 2, 575-596.
Wu, Lang-Fang. The Ricci flow on complete IR2. Comm. Anal. Geom. 1 (1993),
no. 3-4, 439-472.
Yang, Deane. Convergence of Riemannian manifolds with integral bounds on curva-
ture, I. Ann. Sci. Ecole Norm. Sup. (4) 25 (1992), 77-105.
Yang, Deane. Convergence of Riemannian manifolds with integral bounds on curva-
ture, II. Ann. Sci. Ecole Norm. Sup. (4) 25 (1992), 179-199.
Yau, Shing-Tung. Harmonic functions on complete Riemannian manifolds. Comm.
Pure Appl. Math. 28 (1975), 201-228.
Yau, Shing-Tung. Some function-theoretic properties of complete Riemannian man-
ifold and their applications to geometry. Indiana Univ. Math. J. 25 (1976), no. 7,
659-670. Erratum: Indiana Univ. Math. J. 31 (1982), no. 4, 607.
Yau, Shing-Tung.
Calabiys
conjecture and some new results in algebraic geometry.
Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 5, 1798-1799.
Yau, Shing-Tung. On the Ricci curvature of a compact Kdhler manifold and the
complex Monge-Ampere equation. I. Comm. Pure Appl. Math. 31 (1978), no. 3,
339-411.
Yau, Shing-Tung. On the Harnack inequalities of partial differential equations,
Comm. Anal. Geom. 2 (1994), no. 3, 431-450.
Yau, Shing-Tung. Harnack inequality for non-self-adjoint evolution equations, Math.
Res. Lett. 2 (1995), no. 4, 387-399.
Yau, Shing-Tung; Zheng, Fangyang. Negatively 1/4-pinched Riemannian metric on
a compact Kdhler manifold. Invent. Math. 103 (1991), 527-535.
Ye, Rugang. Foliation by constant mean curvature spheres. Pacific J. Math. 147
(1991), no. 2, 381-396.
Ye, Rugang. Ricci flow, Einstein metrics and space forms. Trans. Amer. Math. Soc.
338 (1993), no. 2, 871-896.
Ye, Rugang. On the ^-function and the reduced volume of Perelman. http://www.
math.ucsb.edu/"yer/reduced.pdf.
Yim, Jin-Whan. Distance nonincreasing retraction on a complete open manifold of
nonnegative sectional curvature. Ann. Global Anal. Geom. 6 (1988), no. 2, 191-206.
Yim, Jin-Whan. Space of souls in a complete open manifold of nonnegative curvature.
J. Differential Geom. 32 (1990), no. 2, 429-455.
Zheng, Fangyang. Complex differential geometry. AMS/IP Studies in Advanced
Mathematics, 18. American Mathematical Society, Providence, RI; International
Press, Boston, MA, 2000.
Zhu, Shunhui. The comparison geometry of Ricci curvature. In Comparison geome-
try, ed. Grove and Petersen, MSRI Publ. 30 (1997), 221-262.
Zhu, Xiaohua. Kaehler-Ricci soliton type equations on compact complex manifolds
with Ci (M) 0. J. Geom. Anal. 10 (2000), no. 4, 759-774.
Zhu, Xi-Ping. Lectures on mean curvature flows. AMS/IP Studies in Advanced
Mathematics, 32. American Mathematical Society, Providence, RI; International
Press, Somerville, MA, 2002.
Previous Page Next Page